# SDR ASOA200901460

- Difficulty date: December 20, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,638 hours, 25,387 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT CHART HOLDER LIGHT BEGAN TO OVER HEAT AND SMOKE WITH LIGHT ON, TURNED IT OFF AND SMOKE STOPPED. (COCKPIT/FLIGHT DECK/FLIGHT INSTRUMENT LIGHTING SYSTEMS EXCLUDING EFIS )
